# SDR QXEA0200003

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4032
- Aircraft time: 1,524 hours, 1,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - ON APPROACH TO IDA FROM PIH, LEFT MAIN LANDING GEAR SHOWED INTRANSIT ALONG WITH GEAR DOOR OPEN LIGHTS.  AIRCRAFT DIVERTED TO PDX BY DISPATCH.  ADJUSTED LEFT MAIN LANDING GEAR OUTBOARD PROX SENSOR.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
